# SDR DALA2025021301137

- Difficulty date: February 11, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 91,476 hours, 23,812 cycles
- System (JASC): 5240 · Service Doors
- Part: Lanyard
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6809 4R DOOR SLIDE LANDYARD HANGING. CORRECTIVE ACTION: SECURED 4R LANYARD, A/C OK FOR SVC PER B757 AMM 52-11. (7259322)
